Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 2207  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2016 | Volume:  34 | Issue Number:  1 | Page:  71-75

ORIGINAL ARTICLE

Comparison of linear and zero-inflated negative binomial regression models for appraisal of risk factors associated with dental caries
Batra Manu, Shah Aasim Farooq, Rajput Prashant, Shah Ishrat Aasim

Number of times this article was viewed 2156
Number of times this article has been printed  from the site 42
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - 2019 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05